# SDR ASAA0240175

- Difficulty date: November 4, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC14902831
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DAMAGED FLOOR SUPPORTS AT BS 747 TO 817 WL 156 AND LEFT/RIGHT BL 8-12.  REPAIRED IAW SRM AND EA.  (M)
